# SDR CA000110056

- Difficulty date: November 30, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 42,469 hours
- Engine: Pwa PT6A28
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1025
- Part serial: 8954831
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LEFT SIOUX LOOKOUT AND HAD TO RETURN DUE TO SMOKE.  THE COMBUSTION HEATER WAS FOUND TO BE THE PROBLEM.
